# SDR SIMA202001276003

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N288NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000829
- Aircraft time: 434 hours, 258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 014888
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FLOOR EXIT SIGN NOT ILLUMINATING DURING PS-1 INSPECTION-C/A-FOUND TO BE #4 EMERGENCY BATTERY PER WM 33-50-50 REMOVED AND REPLACED #4 EMERGENCY BATTERY IAW EMB-175 AMM 33-50-01 OPC GOOD
